Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9794605, 9 pages
http://dx.doi.org/10.1155/2016/9794605
Research Article

The Application of Nonordinary, State-Based Peridynamic Theory on the Damage Process of the Rock-Like Materials

1School of Civil Engineering, Sichuan University of Science & Engineering, Sichuan, China
2School of Architecture and Civil Engineering, Chengdu University, Chengdu, China

Received 30 May 2016; Revised 3 August 2016; Accepted 16 August 2016

Academic Editor: Ninshu Ma

Copyright © 2016 X. B. Gu and Q. H. Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

X. B. Gu and Q. H. Wu, “The Application of Nonordinary, State-Based Peridynamic Theory on the Damage Process of the Rock-Like Materials,” Mathematical Problems in Engineering, vol. 2016, Article ID 9794605, 9 pages, 2016. https://doi.org/10.1155/2016/9794605.